# SDR TSAA0631102

- Difficulty date: November 18, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- Aircraft time: 44,079 hours, 68,483 cycles
- System (JASC): 2760 · Drag Control System
- Part: Lever
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE CREW NOTED THE TAKEOFF CONFIGURATION WARNING ALARM AND PERFORMED A LOW SPEED ABORTED TAKEOFF.  CREW RECYCLED THE SPEED BRAKE AND THE ALARM CLEARED.  CREW PROCEEDED ON TO LIH WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED A TAKEOFF WARNING TEST AND LUBRICATED THE SPEED BRAKE LEVER.  AIRCRAFT PASSED GROUND CHECKS AND WAS RETURNED TO SERVICE.
